Advanced search

Solution of a question of Knarr

Koen Thas (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Koen. 2008. “Solution of a Question of Knarr.” Proceedings of the American Mathematical Society 136 (4): 1409–1418.
APA
Thas, K. (2008). Solution of a question of Knarr. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 136(4), 1409–1418.
Vancouver
1.
Thas K. Solution of a question of Knarr. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2008;136(4):1409–18.
MLA
Thas, Koen. “Solution of a Question of Knarr.” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 136.4 (2008): 1409–1418. Print.
@article{437733,
  author       = {Thas, Koen},
  issn         = {0002-9939},
  journal      = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
  language     = {eng},
  number       = {4},
  pages        = {1409--1418},
  title        = {Solution of a question of Knarr},
  volume       = {136},
  year         = {2008},
}

Web of Science
Times cited: